Thursday, March 18, 2010
Question for Medical Pros (BBChi?)
I am not in the medical field, but I have always been interested in science, and I have been wondering about something...
Every IVF cycle I do, I get a 2-day-long migraine around 5 to 7dp2dt. This, as I have read, is about the time of implantation. Because the migraine is so bad, will not go away on its own, and laughs at Tylenol, I am forced to take Maxalt, a rizotriptan, in order to function.
I am aware Maxalt constricts blood vessels in order to do its job, and I have begun to worry that I may be sabotaging things. When I ask my doctor about it, his canned response is "If you don't need it, don't take it. You shouldn't take it during pregnancy, blah, blah, blah..." But I DO need it, and there is really no way around taking it at this point.
But my question is: Could the use of this medication be keeping me from getting pregnant because it is screwing with the blood vessels or for some other reason?